University Links: Home Page | Site Map
Covenant University Repository

A Novel Approach For Solving Quadratic Riccati Differential Equations

Opanuga, Abiodun A. and Edeki, S.O. and Okagbue, H. I. and Akinlabi, G. O. (2015) A Novel Approach For Solving Quadratic Riccati Differential Equations. International Journal of Applied Engineering Research, 10 (11). pp. 29121-29126. ISSN 0973-4562

[img] PDF
Download (274kB)


In this paper, a numerical technique-differential transform method (DTM) is presented for the solution of Riccati differential equations. Three illustrative examples involving both constant and variable coefficients are solved. The DTM applied provides results that converge rapidly to the exact solution. To see the accuracy of this method, the results are compared with the exact solutions.

Item Type: Article
Uncontrolled Keywords: DTM, Riccati Differential equation, Series solution
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 21 Sep 2015 11:06
Last Modified: 24 Jan 2017 10:38

Actions (login required)

View Item View Item